# SDR UALA2011021100744

- Difficulty date: February 8, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 43,768 hours, 5,231 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT, WHEN SWITCH IS OFF, LIGHT COME ON.  SECURED B271 CONNECTOR AT DOOR 1L F/A SEAT AND CLEANED EMERGENCY LIGHT SWITCH, OPS CHECKED NORMAL.
